# SDR FXGA2014010901

- Difficulty date: January 9, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 41,347 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRONT SPAR OF LT REAR HYD COMPARTMENT APPROXIMATELY STATION 412 FROM STRINGERS 26 -30.  REPLACED STRINGER 25L FROM SPLICE AT STATION 341 TO ITS END AT STATION 41.  INSTALLED DOUBLER OVER CUTOUT, REQUIRED BY STRINGER REMOVAL, AT STATION 341-357.  IAW DOUGLAS DC-6 OVERHAUL MANUAL SECTION II FIGURE 12 - 22 & CHAPTER 11 - 4 & EVERTS AIR EO 1401.
